# SDR SWAA2025100311550

- Difficulty date: September 4, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED OFSS 286 INTERNAL CAVITY LEADING EDGE AT LT WING.  REPLACED RAIL NUT-PLATE AND FASTENERS LOCATED ON OFSS 286 AT INTERNAL CAVITY OF LEADING EDGE OF LT WING IAW SRM 51-40-02-0G-0 AND DRAWING NUMBER: 112A4402; SHEET: 41; REV: A.
